# SDR 20000516AP002

- Difficulty date: January 7, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Row 31 - 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 27-30 AND AT ROWS 31-33 WERE FOUND INOPERATIVE.  REPLACED BROKEN LAMP MODULE AT ROWS 27 AND BATTERIES IN AFT POWER PACK.  ALL LIGHTS OPERATED NORMALLY.  REF ASAA0080003, (M)
